# SDR RU32004F00000

- Difficulty date: June 25, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

WHILE CONDUCTING CLEARANCE BELOW PATH RUN, A PAIR OF PIGEONS DIVED AND STRUCK LEFT ENGINE AREA.  HEARD A THUMP AND ALL CREW MEMBERS STARTED NOTICING A BURNING SMELL.  NO ABNORMAL ENGINE INDICATIONS WERE OBSERVED.  CREW REQUESTED IMMEDIATE LANDING AND WAS GIVEN A LANDING CLEARANCE.  AIRCRAFT LANDED WITHOUT INCIDENT, TAXIED CLEAR OF RUNWAY AND SHUTDOWN.  FIRE DEPARTMENT CHECKED AC AND RELEASED IT TO BE TOWED.  PIGEON REMAINS WERE FOUND ON THE LEFT ENGINE INTAKE, INSIDE THE ENGINE IN THE SCREEN, ON THE LEFT WING LEADING EDGE, AND ON THE RT SIDE OF THE RUDDER.
